Title: On the poles of maximal order of the topological zeta function
Authors: Laeremans, A
Veys, Willem #
Issue Date: 1999
Publisher: London math soc
Series Title: Bulletin of the london mathematical society vol:31 pages:441-449
Abstract: The global and local topological zeta functions are singularity invariants associated to a polynomial f and its germ at 0, respectively. By definition, these zeta functions are rational functions in one variable, and their poles are negative rational numbers. In this paper we study their poles of maximal possible order. When f is non-degenerate with respect to its Newton polyhedron, we prove that its local topological zeta function has at most one such pole, in which case it is also the largest pole; we give a similar result concerning the global zeta function. Moreover, for any f we show that poles of maximal possible order are always of the form -1/N with N a positive integer.
ISSN: 0024-6093
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science